| Model Number |
UNIVERS REVERS TRIAL 36 +6 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported by a sales representative that an ar-9530s-06 univers revers trial was broken.No further information was provided.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9530s-06 serial/batch: (b)(6) was received for evaluation.Functional testing was not performed because the device was damaged.A visual evaluation revealed that the center slot was open and the two threaded holes were damaged.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The product was manufactured in 2023.The complaint allegation was confirmed.Refer to the investigation pictures.